# SDR 98ZZZX1162

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N438RJ
- Make and model: Airtrc AT502A
- Aircraft serial: 502A0345
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Wing Attach Otbd
- Part time: 1,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND C/W WING ATTACH ANGLE BOLT INSPECTION, OUTBOARD WING ATTACHMENT ANGLE FOUND CRACKED.
